# SDR AALA201709079007

- Difficulty date: September 6, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 13,009 hours, 2,658 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ECAM MESSAGE, LAVATORY SMOKE DISPLAYED MOMENTARILY. NO SMOKE IN ANY LAVATORIES. MAINTENANCE PERFORMED RE-SET OF LAVATORY SMOKE DETECTOR PER AMM 26-17-10.
